Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Twistors, Kähler manifolds, and bimeromorphic geometry. II


Authors: Claude LeBrun and Yat Sun Poon
Journal: J. Amer. Math. Soc. 5 (1992), 317-325
MSC: Primary 32J27; Secondary 32G05, 32J17, 32L25, 53C55
Part I: J. Amer. Math. Soc. (1992), 289-316
MathSciNet review: 1137099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using examples [13] of compact complex $ 3$-manifolds that arise as twistor spaces, we show that the class of compact complex manifolds bimeromorphic to Kähler manifolds is not stable under small deformations of complex structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32J27, 32G05, 32J17, 32L25, 53C55

Retrieve articles in all journals with MSC: 32J27, 32G05, 32J17, 32L25, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1137099-7
PII: S 0894-0347(1992)1137099-7
Article copyright: © Copyright 1992 American Mathematical Society